# SDR AALA202211079095

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 28,118 hours, 4,463 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 19090006
- Part serial: 0754
- Condition: Delaminated
- Location: R2
- Part time: 20,011 hours, 2,961 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT COMPARTMENT R2 WINDOW DELAMINATED. REPLACED WINDOW PER AMM 56-11-05.
